# SDR SWAA2014082731318

- Difficulty date: August 6, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 80,218 hours, 69,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6517685517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER FRAME LOWER FASTENER ROW, INBD FASTENER HOLE FOR DOOR STOP FITTING CRACKED AT BS 348.2 STRINGER 16L.  REPAIRED FITTING IAW EA.
